# SDR USAA050560

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH BS 500 FRAME RBL 1.  CUT OUT CRACKED AREA OF FRAME.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-11.  (M)
